Feeds:
Posts
Comments

Archive for the ‘1’ Category

The FDA last month issued an alert about the previously downplayed side-effect afflicting many bisphosphonate users of chronic, often incapacitating joint and bone pain, swelling of ankles and feet, muscles cramping, stiffness, and difficulty walking. Many users find the symptoms take a long time to subside even after stopping the drug as bisphosphonates have an indefinite half-life in the body of at least 10 years. The amount of drug within the bone accumulates with use and effect of the drug continues once stopped. There is no known method of removing the medication from the bones.[v] (more…)

Read Full Post »

Dr Aubrey Blumsohn’s scientific misconduct website details on-going ethical scandals confronting pharmaceutical research. The stranger-than-fiction story of his expose of Proctor and Gamble’s VERY dodgy dealings over the osteoporosis drug Actonel make for riveting reading.

Read Full Post »